# SDR UALA2011120506646

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,158 hours, 10,839 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 327
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG FUEL VLV NEEDS OPS CHECK.  ACPD NR 2 ENG RUN. ENG WOULD NOT LIGHT OFF. "R FUEL VLV" MSG CAME ON WITH ASSOCIATED "ENG VLV" LIGHT ON PEDESTAL.  NEXT STEP IN TROUBLESHOOTING IS TO REPLACE FMU.  REPLACED NR 2 ENG FMU PER MM.  RAN ENG OPS CHECK GOOD NO LEAKS NOTED AND NO MSGS NOTED.
